# SDR CA131015006

- Difficulty date: October 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 3,434 hours
- Engine: Lyc O360J2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED, EXCESSIVE OIL LEAKING FROM ENGINE AREA, AND LACK OF POWER. ENGINE AREA INSPECTED, FOR VISUAL DEFECTS, NR 4 CYLINDER EXHAUST VALVE PUSH ROD AND PUSH ROD TUBE FOUND BENT AND OIL LEAKING AT PUSH ROD TUBE MOUNTING AREA. ACFT RETURNED TO AMO 53-96 VIA TRUCK AND TRAILER.  ENGINE FURTHER INSPECTED FOR ANY OTHER DEFECTS THAT MAY RELATE TO A BENT PUSH ROD.  NO OTHER DEFECTS FOUND. PUSH ROD, PUSH ROD TUBE AND SEALS REPLACED.
